| Model Number |
8575KA |
| Medical Device Problem Codes |
Material Fragmentation (1261); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the chest support rod was mounted the wrong way around.When one turns the wheel to adjust the positioning, metal shavings drop off and are lodged in the wheel's mechanism.There was no harm to the patient or user.A different article was used to complete the procedure.No negative impact in state of health reported.Due to an internal review a sentinel case was found.
Additional Manufacturer Narrative
Result of investigation: the investigation of the göttingen laryngoscope holder (article no.(b)(4), lot ul06) revealed chip formation at the thread, confirming the customer complaint.Further tests showed that the gear wheel was rubbing against the worm, resulting in pitting.Machining by grinding only produced a slight improvement.Comparing it with an older gear wheel (from 2002) showed that the problem lies with the worm itself.A detailed analysis confirmed that the complaint was due to a technical issue with the worm and not a handling error.According to the ifu, the user is advised not to overload the device and to check the product for damages and discard defective ones.The event is filed under internal karl storz complaint id: (b)(4).